A 46-year-old female asked:
I fell down a large flight of stairs 5 days ago& hurt my knee i'm on warfarin & it's very swollen, painful, bruised, red & hot to touch wot shud i do?
1 doctor answer • 2 doctors weighed in
Thoracic Surgery 39 years experience
Other symptoms?: You may be describing a resolving or an ongoing hematoma. If you have any symptoms like fever, chills, nausea,etc you should get checked out to rule out infection and or continuing bleeding especially if you are on warfarin for something like a valve implant or cardiac structural abnormality to protect yourself from infection!
Created for people with ongoing healthcare needs but benefits everyone.
2k viewsReviewed >2 years ago
Last updated Apr 19, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.